# SDR CALA2013102392294

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 49,411 hours, 10,638 cycles
- Engine: Pwa PW4077
- System (JASC): 2550 · Cargo Compartments
- Part: Rub Strip
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUB STRIP DAMAGED IN AFT CARGO PIT STATION 1720.  ACCOMPLISHED INTERIM REPAIR IAW ECRA IN AFT PIT THE STRAP FROM 2ND FROM FWD.
